# SDR DALA2023091107447

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 EXCESSIVE PLAY SPOILER 2 ON RH WING. CORRECTIVE ACTION: INSTALLED SPOILER 2 ON RH WING AS PER A320 FAM AMM 27-64-42-000- 001-A AND A319 SRM 57-70-00-300-003. (2960196)
